# SDR ZIAA96012

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plank
- Part number: 8339883
- Condition: Cracked
- Location: Ws 264
- Part time: 49,667 hours
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

YIP - DURING SCHEDULED CHECK, VISUAL INSPECTION REVEALED CRACK IN LEFT WING LOWER SURFACE PLANK NR 4, WS 264, AT JOINT BETWEEN PLANK NR 3 AND 4.  ROUTED OUT CRACKED AREA, MANUFACTURED AND INSTALLED REPAIR PER SRM 57-2-1, FIG 3, SHEET 15.  SEALED REPAIR.  LEAK CHECK SATISFACTORY.  (M)
